RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2004, Volume 76, Issue 1, Pages 149–151 (Mi mz567)  

Brief Communications

Asymptotic Expansion of the Determinant of a Perturbed Matrix

Yu. A. Konyaev

Peoples Friendship University of Russia

DOI: https://doi.org/10.4213/mzm567

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2004, 76:1, 141–143

Bibliographic databases:

Received: 05.05.2003

Citation: Yu. A. Konyaev, “Asymptotic Expansion of the Determinant of a Perturbed Matrix”, Mat. Zametki, 76:1 (2004), 149–151; Math. Notes, 76:1 (2004), 141–143

Citation in format AMSBIB
\Bibitem{Kon04}
\by Yu.~A.~Konyaev
\paper Asymptotic Expansion of the Determinant of a~Perturbed Matrix
\jour Mat. Zametki
\yr 2004
\vol 76
\issue 1
\pages 149--151
\mathnet{http://mi.mathnet.ru/mz567}
\crossref{https://doi.org/10.4213/mzm567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099852}
\zmath{https://zbmath.org/?q=an:1058.15007}
\elib{http://elibrary.ru/item.asp?id=13446921}
\transl
\jour Math. Notes
\yr 2004
\vol 76
\issue 1
\pages 141--143
\crossref{https://doi.org/10.1023/B:MATN.0000036751.61151.d7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000223760500016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4043179005}


Linking options:
  • http://mi.mathnet.ru/eng/mz567
  • https://doi.org/10.4213/mzm567
  • http://mi.mathnet.ru/eng/mz/v76/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:319
    Full text:112
    References:29
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019